MathSciNet Relay Station
MathSciNet bibliographic data
MR2921333 15A24 (65F30 93D15)
Chiang, Chun-Yueh; Chu, Eric King-Wah; Lin, Wen-Wei On the $\bigstar$-Sylvester equation $AX\pm X^\bigstar B^\bigstar=C$. Appl. Math. Comput. 218 (2012), no. 17, 8393–8407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement